Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 208, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Sep 6, 2012, 11:09 PM EDT for Columbia County, Schuylkill County, Pennsylvania. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2012, 11:09 PM EDT (03:09 UTC)
- Expired
- Sep 7, 2012, 12:15 AM EDT
- In force
- 66 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Schuylkill County, PA
The radar
The Binghamton radar (KBGM), 137 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 11:27 PM EDT | HAIL 0.88 | Berwick, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 3.2 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1253 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
614
WUUS51 KCTP 070309
SVRCTP
PAC037-107-070415-
/O.NEW.KCTP.SV.W.0208.120907T0309Z-120907T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1109 PM EDT THU SEP 6 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
NORTHEASTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 1215 AM EDT
* AT 1104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR MIFFLINVILLE...MOVING
SOUTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.
* LOCATIONS IN THE WARNING INCLUDE...
SCOTCH VALLEY...
NUREMBURG...
SHEPPTON...
MCADOO...
COALDALE AND HOMETOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4070 7595 4109 7654 4119 7631 4114 7627
4114 7623 4114 7622 4103 7622 4096 7621
4091 7605 4091 7599 4080 7586
TIME...MOT...LOC 0309Z 302DEG 16KT 4103 7626
$$
FORECASTER: KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 9:55 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Sep 6, 9:55 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 955 PM EDT THU SEP 6 2012 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE SLOWLY ACROSS THE STATE TONIGHT. AN UPPER TROUGH WILL FORM OVER THE GREAT LAKES AND MIDWEST AND AMPLIFY AS IT APPROACHES PENNSYLVANIA...BRINGING UNSETTLED WEATHER INTO THE WEEKEND. HIGH PRESSURE WILL BUILD INTO THE AREA LATE MONDAY...BRINGING IN COOLER TEMPERATURES...BEFORE MOVING OFF THE COAST LATER IN THE WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A WEAK SHORTWAVE AND ASSOC COLD FRONT PUSHING INTO CENTRAL PA THIS EVENING...PRODUCING SCT TSRA WITH LOCALLY LG HAIL AND EXCESSIVE RAINFALL. DP RADAR ESTIMATES OF OVER 10 INCHES ALONG THE TIOGA/LYCOMING LINE PROBABLY A BIT OVERDONE DUE TO HAIL CONTAMINATION. HOWEVER...FLASH FLOODING ONGOING IN THIS AREA AS REPORTED BY 911 AT 01Z. CONVECTIVE ACTIVITY SHOULD WANE AFTER MIDNIGHT DUE TO WANING LG SCALE FORCING BEHIND DEPARTING SHORTWAVE AND ALSO LOSS OF HEATING. HOWEVER...WILL MAINTAIN A SLIGHT CHC OF A LINGERING TSRA ALMOST TO DAWN ACROSS THE EASTERN ZONES IN ASSOCIATION WITH DYING COLD FRONT PUSHING THRU THE AREA. CLEARING SKIES...A CALM WIND AND AMPLE LOW LVL MOISTURE WILL RESULT IN AREAS OF FOG LATE TONIGHT. THE FOG WILL LIKELY BE DENSE IN THOSE LOCATIONS THAT RECEIVED RAIN THIS EVENING...MAINLY OVR THE NORTH. SLIGHTLY DRIER AIR WORKING INTO NW PA SHOULD ALLOW TEMPS TO COOL TO THE M50S UP THERE...WHILE MOST OF CENTRAL PA BOTTOMS OUT IN THE L/M60S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... A WEAK HIGH WILL BUILD INTO THE AREA BY LATE FRIDAY AS THE FRONTAL BOUNDARY LIFTS BACK NORTH AS A WARM FRONT INTO NEW YORK STATE. SW FLOW AT THE SFC AND ALOFT WILL MAINTAIN VERY WARM AND SOMEWHAT HUMID CONDITIONS...ESP IN THE SOUTH WHERE TEMPS WILL TOP OUT IN THE U80S TO LOWER 90S WITH SFC DEWPOINTS IN THE U60S TO AROUND 70F. HIGH TEMPS IN ALL AREAS FRIDAY WILL ONCE AGAIN BE 10-12F ABOVE NORMAL. GFS AND THE NEW NAM KEEP US DRY THRU THE DAY FRIDAY. THIS LOOKS MORE REASONABLE THAN THE SMALL CHC POPS OF THE 09Z SREF. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... CLOUDS THICKEN UP WITH SHRA/TSRA WELL AFTER MIDNIGHT ACROSS THE ALLEGHENY PLATEAU OF NRN AND WRN PENN. LOW LEVEL WIND SHEAR COULD IMPACT AVIATION AND BE FELT ACRS THE HIGHER TERRAIN FRIDAY NIGHT INTO SATURDAY...AS THE SSW FLOW IN THE 1-2 KFT AGL LAYER STRENGTHENS TO 35-40 KTS. DEEP LOW FCST TO DRAG A WARM FRONT...THEN A COLD FRONT ACROSS THE AREA ON SAT. MODELS DO NOT CLOSE LOW OFF NOW...BUT STILL LOOKS WET. SOME CHC OF STRONG TO PERHAPS SEVERE STORMS ACROSS THE EAST LATE. LESS CHC FOR WIDESPREAD HEAVY RAIN NOW...AS SYSTEM DOES NOT CLOSE OFF AND GO NEGATIVE. STILL WILL BE WET FOR MUCH OF THE DAY. RATHER STRONG UPPER LVL LOW MOVING ACROSS THE REGION ON SUNDAY... THUS EXPECT CU TO DEVELOP FAST...LIMIT MAX TEMPS...AND RESULT IN SHOWERS AND STORMS. BASED ON THIS...LEFT CHC POPS IN...MORE IN LINE WITH THE GFS...THAN THE NAM MODEL. ON THE COOL SIDE FOR SAT ACROSS THE FAR WEST...AND THE AREA SUNDAY INTO TUE AM...BUT NOTHING ABNORMAL FOR LATE AUG... EARLY SEPT. TUE AM COULD BE AS COOL ACROSS THE SE...AS OTHER AREAS. MINOR ADJUSTMENTS TO TEMPS. TOOK OUT SHOWERS FOR SUNDAY NIGHT. TUE AND WED LOOK DRY WITH HIGH PRESSURE OVER WV. A SW FLOW FOR THU...BUT STILL DRY...AS THE HIGH MOVES EAST. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... STILL SHOWING MDT/LNS HANGING DOGGEDLY ONTO CIGS AROUND 3000'''BUT I EXPECT THESE TO LIFT QUICKLY SO HAVE STARTED THE NEW TAF PACKAGE OFF AS VFR AT ALL SITES. THE REST OF THE AFTERNOON WILL SEE SCATTERED CONVECTION BECOMING THE THREAT WITH LOCALIZED RESTRICTIONS IN THE SHOWERS/STORMS AS WELL AS THE POTENTIAL FOR ISOLATED STRONG WIND GUSTS IN STRONGER THUNDERSTORMS. MOST LIKLEY AREAS TO SEE THIS SHOULD BE ALONG NY...PA BORDER. EXPECT MORE LATE NIGHT FOG AND LOW CLOUDS TONIGHT. OUTLOOK... FRI...MAINLY VFR AFTER EARLY MORNING FOG/LOW CLOUD RESTRICTIONS. SAT...DETERIORATING CONDITIONS WITH THE APPROACH OF A WAVE OF LOW PRESSURE AND COLD FRONT. SUN...MVFR EARLY...IMPROVING DURING THE DAY. MON-TUE...NO SIG WX. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...FITZGERALD SHORT TERM...LA CORTE LONG TERM...MARTIN AVIATION...LA CORTE
Hazardous weather outlook, Sep 6, 12:47 PM EDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1247 PM EDT THU SEP 6 2012 PAZ004>006-037-071700- WARREN-MCKEAN-POTTER-TIOGA- 1247 PM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ010>012-017>019-024>028-033>036-041-042-045-046-049>053-056>059- 063>066-071700- ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1247 PM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 6, 8:25 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
825 PM EDT THU SEP 6 2012
PAZ037-070130-
TIOGA PA-
825 PM EDT THU SEP 6 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TIOGA COUNTY...
AT 821 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEONARD HARRISON STATE
PARK...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT LEONARD HARRISON STATE PARK...WELLSBORO...
COVINGTON AND OGDENSBURG.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 14.
LAT...LON 4160 7687 4159 7688 4158 7692 4164 7757
4182 7756 4184 7690
FORECASTER: MARTINSpecial weather statement, Sep 6, 8:48 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
848 PM EDT THU SEP 6 2012
PAZ041-042-046-053-070145-
COLUMBIA PA-NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-SULLIVAN PA-
848 PM EDT THU SEP 6 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL COLUMBIA...
NORTHEASTERN LYCOMING AND SULLIVAN COUNTIES...
AT 845 PM EDT...A STRONG THUNDERSTORM WAS NEAR RALSTON...MOVING EAST
AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT BARBOURS...SHUNK...KETTLE CREEK GORGE...EAGLES
MERE AND LAPORTE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 220...
STATE ROAD 14...STATE ROAD 118.
LAT...LON 4156 7639 4121 7637 4134 7706 4155 7708
4155 7697 4157 7693 4158 7661
FORECASTER: MARTINSpecial weather statement, Sep 6, 10:19 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1019 PM EDT THU SEP 6 2012
PAZ037-041-042-070245-
NORTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
1019 PM EDT THU SEP 6 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
LYCOMING...NORTHWESTERN SULLIVAN AND EASTERN TIOGA COUNTIES...
AT 1014 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MANSFIELD TO BLOSSBURG TO OGDENSBURG...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT SHUNK AND
LINCOLN FALLS.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD 14.
LAT...LON 4161 7687 4159 7676 4157 7654 4148 7656
4155 7713 4169 7706 4186 7708 4188 7690
FORECASTER: GARTNERSpecial weather statement, Sep 6, 10:45 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1045 PM EDT THU SEP 6 2012
PAZ053-058-070315-
COLUMBIA PA-SCHUYLKILL PA-
1045 PM EDT THU SEP 6 2012
...A STRONG THUNDERSTORM WILL AFFECT COLUMBIA AND NORTH CENTRAL
SCHUYLKILL COUNTIES...
AT 1039 PM EDT...A STRONG THUNDERSTORM WAS NEAR ORANGEVILLE...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT ALMEDIA...MIFFLINVILLE...SHUMANS AND
SCOTCH VALLEY.
LAT...LON 4080 7623 4111 7653 4123 7634 4121 7631
4114 7628 4114 7623 4114 7622 4103 7622
4096 7621 4092 7608
FORECASTER: KFSpecial weather statement, Sep 6, 10:52 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1052 PM EDT THU SEP 6 2012
PAZ041-042-070330-
NORTHERN LYCOMING PA-SULLIVAN PA-
1052 PM EDT THU SEP 6 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LYCOMING AND
SULLIVAN COUNTIES...
AT 1047 PM EDT...A STRONG THUNDERSTORM WAS NEAR LINCOLN FALLS...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT LINCOLN FALLS...FORKSVILLE...EAGLES MERE AND
DUSHORE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE ROAD
14.
LAT...LON 4131 7630 4130 7631 4131 7641 4128 7645
4130 7659 4148 7703 4157 7690 4159 7676
4156 7631 4154 7621
FORECASTER: EVANEGOLocal storm report, Sep 6, 10:58 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1058 PM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL LOCK HAVEN 41.14N 77.45W
09/06/2012 M0.75 INCH CLINTON PA TRAINED SPOTTER
PENNY-SIZED HAIL REPORTED IN LOCK HAVEN.
0430 PM HAIL STATE COLLEGE 40.79N 77.86W
09/06/2012 M0.70 INCH CENTRE PA NWS EMPLOYEE
SEVERAL REPORTS OF DIME-SIZED HAIL IN AND AROUND STATE
COLLEGE.
0430 PM HAIL STATE COLLEGE 40.79N 77.86W
09/06/2012 M1.00 INCH CENTRE PA NWS EMPLOYEE
QUARTER-SIZED HAIL REPORTED ON NORTH ATHERTON STREET IN
STATE COLLEGE.
0605 PM FLASH FLOOD 4 S MORRIS 41.59N 77.27W
09/06/2012 TIOGA PA 911 CALL CENTER
ROCKSLIDE ON RT 287
0605 PM FLASH FLOOD 5 SW MORRIS 41.60N 77.34W
09/06/2012 TIOGA PA 911 CALL CENTER
RT 414 CLOSED FLOODED
0605 PM FLASH FLOOD 5 S MORRIS 41.58N 77.27W
09/06/2012 TIOGA PA 911 CALL CENTER
ROADS FLOODED
0655 PM HAIL PENNS CREEK 40.86N 77.07W
09/06/2012 M0.88 INCH SNYDER PA TRAINED SPOTTER
NICKEL-SIZED HAIL REPORTED IN PENNS CREEK.
1010 PM HAIL UNITYVILLE 41.23N 76.52W
09/06/2012 M0.70 INCH LYCOMING PA PUBLIC
DIME-SIZED HAIL REPORTED TO BE COVERING THE GROUND NEAR
UNITYVILLE.
1047 PM HAIL ASBURY 41.13N 76.34W
09/06/2012 M0.75 INCH COLUMBIA PA TRAINED SPOTTER
PENNY-SIZED HAIL REPORTED IN ASBURY.
&&
EVENT NUMBER CTP1200416 CTP1200417 CTP1200418 CTP1200420 CTP1200421
CTP1200422 CTP1200419 CTP1200423 CTP1200424
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:25 PM EDT | Special Weather Statement | CTP | Tioga | 65 min |
| Sep 6, 8:48 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 57 min |
| Sep 6, 9:39 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 66 min |
| Sep 6, 10:19 PM EDT | Special Weather Statement | CTP | Bradford | 26 min |
| Sep 6, 10:45 PM EDT | Special Weather Statement | CTP | Columbia | 30 min |
| Sep 6, 10:52 PM EDT | Special Weather Statement | CTP | Sullivan | 38 min |
| Sep 6, 10:54 PM EDT | Areal Flood Advisory | CTP | Lycoming, Tioga | 6 hr |
| Sep 6, 11:42 PM EDT | Areal Flood Advisory | CTP | Columbia | 93 min |
| Sep 6, 11:54 PM EDT | Special Weather Statement | CTP | Snyder | 36 min |
| Sep 7, 12:05 AM EDT | Special Weather Statement | CTP | Potter | 40 min |
| Sep 7, 12:24 AM EDT | Severe Thunderstorm Warning | CTP | Northumberland, Snyder | 66 min |
| Sep 7, 12:50 AM EDT | Special Weather Statement | CTP | Montour | 25 min |
| Sep 7, 12:57 AM EDT | Flash Flood Warning | CTP | Columbia | 75 min |
| Sep 7, 1:23 AM EDT | Special Weather Statement | CTP | Schuylkill | 52 min |
| Sep 7, 3:21 AM EDT | Special Weather Statement | CTP | Sullivan | 54 min |
| Sep 7, 3:48 PM EDT | Special Weather Statement | CTP | McKean | 57 min |
| Sep 7, 4:23 PM EDT | Special Weather Statement | CTP | Dauphin | 37 min |
| Sep 7, 4:49 PM EDT | Special Weather Statement | CTP | McKean, Warren | 56 min |
| Sep 7, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 65 min |
| Sep 7, 6:03 PM EDT | Special Weather Statement | CTP | Bedford | 42 min |
| Sep 7, 6:12 PM EDT | Special Weather Statement | CTP | McKean | 63 min |
| Sep 7, 6:47 PM EDT | Special Weather Statement | CTP | Blair | 58 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.